# SDR ABXA20130827536

- Difficulty date: August 27, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3685319690621201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, BS 355, LEFT BL33, SEAT TRACK IS CORRODED.  R & R SEAT TRACK IAW IA DWG 36853-16-90621, SF SRM 51-40-02 PG 7, SH 4 & REA NR B653-60668-MR.   ACFT WAS GROUNDED.
